MathSciNet Relay Station
MathSciNet bibliographic data
MR799685 (87g:65133) 65N30
Brezzi, Franco; Douglas, Jim, Jr.; Marini, L. D. Two families of mixed finite elements for second order elliptic problems. Numer. Math. 47 (1985), no. 2, 217–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement